# SDR SIMA20171213002

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 18,537 hours, 13,110 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: GG670800013
- Part serial: 01433
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

L ENG BLEED CAUTION MSG ENCOUNTERED DURING CLIMBOUT IN ICING COND-C/A-REMOVED AND REPLACED PRSOV VALVE ENG #1 & HIGH STAGE HPRSOV VALVE IAW AMM 36-12-05-000-801 /36-12-01-000-801 OPS CHECK GOOD FCF SATATISFACTORY.  PRESSURE REGULATION SHUTOFF VALVE P/N GG670-80002-9 S/N 00353
